MathSciNet Relay Station
MathSciNet bibliographic data
MR2190093 14E05 (14J45)
Pukhlikov, A. V. Birational geometry of Fano direct products. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 69 (2005), no. 6, 153--186; translation in Izv. Math. 69 (2005), no. 6, 1225–1255
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement